Geometric & Functional Analysis GAFA

, Volume 5, Issue 6, pp 955–965 | Cite as

On manifolds locally modelled on non-riemannian homogeneous spaces

  • F. Labourie
  • S. Mozes
  • R. J. Zimmer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BL]Y. Benoist, F. Labourie, Sur les espaces homogènès modèles de variétés compactes, Pub. Math. I.H.E.S. 76 (1992), 99–109.Google Scholar
  2. [G]W. Goldman, Projective geometry on manifolds, Univ. of Maryland Lecture Notes, 1988.Google Scholar
  3. [R]J. Ratcliffe, Foundations of Hyperbolic Manifolds, Springer-Verlag, New York, 1994.Google Scholar
  4. [Z1]R.J. Zimmer, Discrete groups and non-Riemannian homogeneous spaces, Jour. Amer. Math. Soc. 7 (1994), 159–168.Google Scholar
  5. [Z2]R.J. Zimmer, Topological superrigidity, preprint.Google Scholar
  6. [Z3]R.J. Zimmer, Ergodic Theory and Semisimple Groups, Birkhauser, Boston, 1984.Google Scholar
  7. [Z4]R.J. Zimmer, Orbit equivalence and rigidity of ergodic actions of Lie groups, Ergodic Theory and Dynamical Systems 1 (1981), 237–253.Google Scholar

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • F. Labourie
    • 1
  • S. Mozes
    • 2
  • R. J. Zimmer
    • 3
  1. 1.Ecole PolytechniqueC.N.R.S.PalaiseauFrance
  2. 2.Institute of MathematicsHebrew UniversityJerusalemIsrael
  3. 3.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations